# SDR USAA2011120600024

- Difficulty date: December 5, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 37,203 hours, 13,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED COVER PLATE (EMERGENCY EXIT) MISSING 8D (AISLE).  INSTALLED RED EMERGENCY LIGHT LENS SEAT 8D.
